# SDR AALA20050599

- Difficulty date: September 16, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - MOUNTED EMERGENCY LIGHT AT FORWARD GALLEY CLOSET DAMAGED.  REPLACED MOUNTED EMERGENCY LIGHT AT FORWARD GALLEY CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
